# SDR UALA2012072404005

- Difficulty date: July 20, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,089 hours, 9,915 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 65
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG STARTER EICAS.  ENGINE MANUALLY STARTED.  REPLACED START VALVE ASSY IAW AMM.  START VALVE OPERATES OK.
